Posted By Grant on July 04, 1999 at 10:05:09
I am a 29 year old male in good health.
I have been taking supplements on and off for years. Unfortunately I find certain nutritional supplements tend to cause tightness and discomfort in my back. It leads me to beleive that my kidneys are having a hard time processing such substances.
It is quite upsetting because people I know taking the same products have no discomfort. I find the more combinations of ingredients in a product the harder it is for me to assimilate. Currently I am taking a product called Shen-Min for hair restoration. I find the results to be encouraging, but the discomfort in my back is making me wonder if I should discontinue use.
Has anyone experienced this problem and if so what is it attributed to.
Is there any way to get relief?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.